A rare cause of pediatric acute pancreatitis: Perindopril intoxication
Merve Misirlioglu(0000‐0002‐9554‐841X)*, Dincer Yildizdas(0000‐0003‐0739‐5108), Faruk Ekinci(0000‐0001‐6675‐3150), Ozden Ozgur Horoz(0000‐0001‐7590‐650X), Ahmet Yontem(0000‐0002‐9982‐0310)
Department of Pediatric Intensive Care, Cukurova University Faculty of Medicine, Adana, Turkey
Keywords: Acute pancreatitis, children, perindopril
Acute pancreatitis is a reversible inflammatory condition of the pancreas. It usually develops on the basis of trauma, structural abnormalities, and chronic systemic diseases. A definitive causal correlation between a drug and acute pancreatitis is quite difficult for clinicians. Drugs play a vital role in the etiology in approximately 10% of children with pancreatitis. More than 50 drugs including angiotensin-converting enzyme inhibitors have been reported to cause pancreatic damage. There was no pediatric case report developed pancreatitis following perindopril use. A pediatric case of pancreatitis following perindopril intake was presented in this article to emphasize pancreatitis, which is one of the complications that may occur after drug intake.
The authors certify that they have obtained all appropriate patient consent forms from the patient's family. In the form the patient's family have given her consent for her images and other clinical information to be reported in the journal. The patients understand that their names and initials will not be published and due efforts will be made to conceal their identity, but anonymity cannot be guaranteed.
We verify and confirm that each author contributed to every stage of this manuscript equally.